MathSciNet Relay Station
MathSciNet bibliographic data
MR2426142 (2009k:58022) 58E05 (35J60 81Q05)
Liu, Zhaoli; Wang, Zhi-Qiang Multiple bound states of nonlinear Schrödinger systems. Comm. Math. Phys. 282 (2008), no. 3, 721–731.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement